# SDR CA970505009

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32-300
- Engine: Lyc IO540K1A5
- Propeller: Hartzl HCC2YK1
- System (JASC): 6114 · Propeller Hub Section
- Part: Thrust Plate
- Part number: 57B2256
- Condition: Worn
- Location: Prop Hub
- Part time: 1,851 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. THRUST PLATE FOUND WORN CAUSING 32-9731616 BEARING TO BE LOOSE. THIS BEARING IS A PRESS FIT WHEN NEW. 57-A2202 BEARING RACE HAD CORROSION PITTING AS WELL AS BALL DAMAGE. 79-0100016 BALLS HAD CORROSION AND BALL DAMAGE. PITCH DISTRIBUTION ON #1 BLADE WAS OUT OF SPECIFICATIONS.
